Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Fixed point free involutions and equivariant maps. II


Authors: P. E. Conner and E. E. Floyd
Journal: Trans. Amer. Math. Soc. 105 (1962), 222-228
MSC: Primary 55.36
DOI: https://doi.org/10.1090/S0002-9947-1962-0143208-6
MathSciNet review: 0143208
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.36

Retrieve articles in all journals with MSC: 55.36


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0143208-6
Article copyright: © Copyright 1962 American Mathematical Society